Alert archive / Ohio / Wind Chill Advisories in 2022
Wind Chill Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this wind chill advisory at Jan 26, 2022, 2:25 PM EST for Crawford County, Erie County, Pennsylvania; 28 counties in Ohio. It took effect at Jan 26, 2022, 7:00 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2022, 2:25 PM EST (19:25 UTC)
- In effect from
- Jan 26, 2022, 7:00 PM EST
- Expired
- Jan 27, 2022, 11:00 AM EST
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
537 WWUS41 KCLE 261925 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 225 PM EST Wed Jan 26 2022 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270330- /O.NEW.KCLE.WC.Y.0002.220127T0000Z-220127T1600Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Ashtabula, Conneaut, Geneva, Erie, Edinboro, Corry, Union City, Meadville, and Titusville 225 PM EST Wed Jan 26 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 below zero. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 7 PM this evening to 11 AM EST Thursday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
4 follow-up statements
390 WWUS41 KCLE 270303 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 1003 PM EST Wed Jan 26 2022 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271115- /O.CON.KCLE.WC.Y.0002.000000T0000Z-220127T1600Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Ashtabula, Conneaut, Geneva, Erie, Edinboro, Corry, Union City, Meadville, and Titusville 1003 PM EST Wed Jan 26 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills of 10 below to 20 below zero. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 7 PM this evening to 11 AM EST Thursday. * IMPACTS...The cold wind chills could result in frostbite or hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
736 WWUS41 KCLE 270803 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 303 AM EST Thu Jan 27 2022 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271600- /O.CON.KCLE.WC.Y.0002.000000T0000Z-220127T1600Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Ashtabula, Conneaut, Geneva, Erie, Edinboro, Corry, Union City, Meadville, and Titusville 303 AM EST Thu Jan 27 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WHAT...Very cold wind chills occurring. Wind chills of 10 to 20 below zero. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...Until 11 AM EST this morning. * IMPACTS...The cold wind chills could result in frostbite or hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
498 WWUS41 KCLE 271430 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 930 AM EST Thu Jan 27 2022 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271600- /O.CON.KCLE.WC.Y.0002.000000T0000Z-220127T1600Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Ashtabula, Conneaut, Geneva, Erie, Edinboro, Corry, Union City, Meadville, and Titusville 930 AM EST Thu Jan 27 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WHAT...Very cold wind chills occurring. Wind chills of 10 to 15 below zero. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...Until 11 AM EST this morning. * IMPACTS...The cold wind chills could result in frostbite or hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
121 WWUS41 KCLE 271600 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 1100 AM EST Thu Jan 27 2022 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271700- /O.EXP.KCLE.WC.Y.0002.000000T0000Z-220127T1600Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Ashtabula, Conneaut, Geneva, Erie, Edinboro, Corry, Union City, Meadville, and Titusville 1100 AM EST Thu Jan 27 2022 ...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING... Temperatures have warmed allowing the coldest wind chills to subside. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 26, 6:37 AM EST, 7 hours 48 minutes earlier.
Area forecast discussion, Jan 26, 6:37 AM EST, 7 hours 48 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
637 AM EST Wed Jan 26 2022
.SYNOPSIS...
High pressure will remain over the region through today as a
weak trough lingers across the central Great Lakes. Low pressure
will move southeast across the area late Thursday into Friday.
High pressure will return across the area again by the weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
Lake effect snow is beginning to wind down across Northeast
Ohio, but is increasing in coverage and intensity across
Northwest Pennsylvania again, evident in the nighttime
micrphysics and infrared satellite imagery. This lake effect
activity should persist through the morning and drop another 1
to 3 inches of snow. Elsewhere, anticipating generally an inch
of snow or less.
Previous Discussion...
Lake effect snow continues across the snowbelt this morning
with the best rates appearing to reside along the I-90 corridor
in the vicinity of the OH/PA border. Moderate to heavy spurts of
lake effect snow will continue in this general area through the
morning as lift is maximized in a saturated DGZ, allowing for
efficient snow ratios of 20 to 25:1. In the advisory area, we
are still expecting an additional 2 to possibly 4 inches, with
any 4 inch reports likely to be found across northeast Ashtabula
County. In the warning area, an additional 3 to 6 inches of snow
still appears likely with snow persisting through the morning
and perhaps into the early afternoon. Elsewhere, the lake
effect activity should be relatively light given a lack of
moisture. Any residual lake effect snow will begin to diminish
by late morning and early afternoon across the snowbelt as the
low-level wind field becomes southwesterly with an approaching
ridge.
In addition, we have hoisted a wind chill advisory for several
counties along the I-75 corridor across Northwest Ohio through
10 AM. Wind chills are also nearing -10F or briefly exceeding
-10F in this area with winds remaining elevated in the 5 to 10
mph range under clear skies. Temperatures during will be
frigid, with highs struggling to reach the mid teens, along
with wind chill temperatures in the single digits. By tonight,
temperatures will bottom out near 0 again, and we'll need to
monitor wind trends, especially across Northeast OH and
Northwest PA for any potential headlines, as wind chills may
exceed -10F.
High temperatures rebound into the upper 20s to lower 30s by
Thursday as the next system approaches the region, arriving by
late Thursday afternoon into the evening.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
The upper level pattern continues to bring cold surges of Arctic air
with a deep upper level trough extending southward from the Hudson
Bay region of Canada. A positively titled trough will extend from
the Great Lakes region into the Rockies Thursday night. The upper
level trough becomes neutral on Friday over the Great Lakes southward
to the northern Gulf Coast. This upper level trough becomes more
negatively tilted closer to the East Coast by Friday night which
will develop a severe Nor'easter for portions of the Northeast
Region over the weekend. This big winter storm will stay east of our
region but will have huge impacts for anyone traveling through that
part of the country.
Another Arctic cold front will move through the area Thursday night
into early Friday morning with an area of light snow for most of the
area. Widespread light, fluffy accumulations will be possible for
most of northern Ohio into NW PA. We will see a north to north-
northeast low level flow behind the front on Friday. Any open water
that is still left of Lake Erie will aid in development of Lake
effect snow showers for north central and northeast Ohio as well as
NW PA. We may even have a little help and moisture connection from
Lake Huron with the northerly component of the flow. Additional light
accumulations of a couple inches will be possible for the primary and
secondary Snowbelt on Friday into Friday night. High pressure will
build over Ohio by Saturday afternoon with lighter winds and very
cold temps. High temperatures Friday and Saturday will be in the
teens to lower 20s and overnight lows in the single digits if not a
little colder. Wind chill values will likely be sub-zero through
this period as well.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
The center of high pressure will be nearby Saturday evening with
mostly clear skies and light winds. We will have our coldest
temperatures this weekend on Saturday night into early Sunday
morning. Light southerly winds return on Sunday with a slow rebound
in the afternoon highs which will be in the middle to upper 20s. The
weather pattern starts a dramatic change by Monday with the upper
level trough moving out of the Great Lakes region and upper level
ridging builds in from the west. Monday's afternoon highs may try to
crack the freezing mark, in the lower 30s. We will continue the warm
up into middle of next week with high temps making a run at 40
degrees. The storm track will also make a dramatic shift by the
middle of next week which could be milder weather for a few days and
very wet. Something else to keep in mind for the middle of next
week, we have a lot of water in our snow pack on the ground. If we
get much milder weather and rainfall on top of that, we could see
some hydro concerns and flooding impacts.
&&
.AVIATION /12Z Wednesday THROUGH Sunday/...
Generally VFR across a majority of the TAF sites this morning
with the exception of ERI, where IFR conditions associated with
lake effect snow. IFR conditions should continue into mid-
morning, before improving to MVFR by late morning through the
afternoon. Elsewhere, anticipate mainly VFR conditions to
persist through the TAF period.
West to northwest winds are generally light across the TAF sites
this morning, 5 to 10 knots. Light winds will continue through
much of the TAF period. By late in the TAF period, winds will
shift more southerly, increasing closer to 10 knots.
Outlook...Non-VFR likely with snow and lower ceilings Thursday
night through Friday. Non-VFR may return across NE OH and NW PA
late Sunday.
&&
.MARINE...
Westerly winds 10 to 20 knots are expected today on the lake as
Arctic high pressure builds in from the west. The winds will become
light and from the southwest or south by this evening. Southwest
winds will increase 10 to 20 knots by late tonight into Thursday
morning. Gusty southwest winds of 15 to 20 knots will continue on
Thursday ahead of an approaching cold front. Northerly winds 10 to
20 knots will follow behind the cold front late Thursday night into
Friday. High pressure will be near the lake by Saturday with lighter
winds. South to southwest winds 10 to 15 knots will return later on
Sunday and continue into Monday. Any waves on the lake will be
highest over the central basin of the lake in ice free areas.
Ice cover on Lake Erie will continue to expand through the
weekend.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 10 AM EST this morning for
OHZ012-014-089.
Wind Chill Advisory until 10 AM EST this morning for OHZ006-
017-027-036.
PA...Winter Storm Warning until 1 PM EST this afternoon for PAZ001-
002.
MARINE...None.
&&
SYNOPSIS...Kahn
NEAR TERM...Kahn
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Kahn
MARINE...GriffinHazardous weather outlook, Jan 26, 3:40 AM EST, 10 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 340 AM EST Wed Jan 26 2022 OHZ003-007>011-013-018>023-028>033-037-038-047-PAZ003-270845- Lucas-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga-Seneca-Huron- Medina-Summit-Portage-Trumbull-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Morrow-Holmes-Knox- 340 AM EST Wed Jan 26 2022 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Sub-zero wind chill values are likely tonight into Thursday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ006-017-027-036-270845- Wood-Hancock-Wyandot-Marion- 340 AM EST Wed Jan 26 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012-014-089-270845- Lake-Ashtabula Inland-Ashtabula Lakeshore- 340 AM EST Wed Jan 26 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Sub-zero wind chill values are likely tonight into Thursday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-002-270845- Northern Erie-Southern Erie- 340 AM EST Wed Jan 26 2022 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Sub-zero wind chill values are likely tonight into Thursday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-270845- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 340 AM EST Wed Jan 26 2022 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 26, 10:37 AM EST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1037 AM EST WED JAN 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM SNOW 1 NNW GIRARD 42.01N 80.33W
01/26/2022 M5.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0500 AM SNOW 2 NW EDINBORO 41.90N 80.16W
01/26/2022 M2.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0600 AM SNOW 4 SE HARBORCREEK 42.13N 79.89W
01/26/2022 M3.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0600 AM SNOW 1 ENE JEFFERSON 41.74N 80.76W
01/26/2022 M2.0 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0610 AM HEAVY SNOW 2 WSW ERIE 42.12N 80.13W
01/26/2022 M7.1 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0650 AM SNOW 2 ESE ERIE 42.11N 80.05W
01/26/2022 M4.3 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0650 AM SNOW 3 NNE SAYBROOK 41.88N 80.86W
01/26/2022 M2.5 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0658 AM SNOW 1 WNW CHERRY HILL 41.92N 80.47W
01/26/2022 M4.8 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0700 AM SNOW 3 W ASHTABULA 41.88N 80.86W
01/26/2022 M3.5 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0700 AM HEAVY SNOW 3 ENE MCKEAN 42.02N 80.09W
01/26/2022 M6.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0700 AM SNOW 4 W COLT STATION 42.12N 79.90W
01/26/2022 M3.7 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0700 AM SNOW 3 WNW SPRINGBORO 41.82N 80.43W
01/26/2022 M4.0 INCH CRAWFORD PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 3 ENE TRUMBULL 41.70N 80.91W
01/26/2022 M2.5 INCH ASHTABULA OH TRAINED SPOTTER
24-HOUR SNOWFALL.
0715 AM HEAVY SNOW 1 SSE KELLOGGSVILLE 41.85N 80.61W
01/26/2022 M7.0 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0715 AM SNOW 4 S WESLEYVILLE 42.08N 80.01W
01/26/2022 M4.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0800 AM HEAVY SNOW 2 ESE MONROE CENTER 41.83N 80.53W
01/26/2022 M6.0 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0800 AM SNOW 1 WNW NORTH EAST 42.22N 79.86W
01/26/2022 M2.5 INCH ERIE PA COCORAHS
24-HOUR SNOWFALL.
0820 AM SNOW 2 S ASHTABULA 41.85N 80.80W
01/26/2022 M2.8 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0822 AM HEAVY SNOW 2 S NORTH EAST 42.18N 79.83W
01/26/2022 M6.0 INCH ERIE PA COCORAHS
24-HOUR SNOWFALL.
0825 AM SNOW 2 ESE PIERPONT 41.74N 80.55W
01/26/2022 M3.5 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0855 AM HEAVY SNOW 2 W AVONIA 42.05N 80.30W
01/26/2022 M6.5 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0900 AM SNOW 3 E SOUTH MADISON 41.73N 80.99W
01/26/2022 M2.0 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0920 AM SNOW 1 WSW CONNEAUT 41.93N 80.59W
01/26/2022 M4.0 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2200836
EVENT NUMBER CLE2200837
EVENT NUMBER CLE2200838
EVENT NUMBER CLE2200839
EVENT NUMBER CLE2200840
EVENT NUMBER CLE2200841
EVENT NUMBER CLE2200842
EVENT NUMBER CLE2200843
EVENT NUMBER CLE2200844
EVENT NUMBER CLE2200845
EVENT NUMBER CLE2200846
EVENT NUMBER CLE2200847
EVENT NUMBER CLE2200848
EVENT NUMBER CLE2200849
EVENT NUMBER CLE2200850
EVENT NUMBER CLE2200851
EVENT NUMBER CLE2200852
EVENT NUMBER CLE2200853
EVENT NUMBER CLE2200854
EVENT NUMBER CLE2200855
EVENT NUMBER CLE2200856
EVENT NUMBER CLE2200857
EVENT NUMBER CLE2200858
SILocal storm report, Jan 26, 10:57 AM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1057 AM EST WED JAN 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 1 NW HARBORCREEK 42.18N 79.98W
01/26/2022 M5.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0700 AM HEAVY SNOW ERIE INTL AIRPORT 42.08N 80.18W
01/26/2022 M6.4 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0922 AM SNOW 2 ESE SOUTH THOMPSON 41.64N 81.01W
01/26/2022 M2.1 INCH GEAUGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
1045 AM SNOW 2 NW EDINBORO 41.90N 80.16W
01/26/2022 M4.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2200859
EVENT NUMBER CLE2200860
EVENT NUMBER CLE2200861
EVENT NUMBER CLE2200862
SISpecial weather statement, Jan 26, 1:04 PM EST, 1 hour 21 minutes before
Special Weather Statement National Weather Service Cleveland OH 104 PM EST Wed Jan 26 2022 PAZ001-002-262100- Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 104 PM EST Wed Jan 26 2022 ...Lingering Lake Effect Snow to Continue Across Erie County Pennsylvania This Afternoon... Some lake effect snow showers will continue across portions of Erie County PA over the next couple of hours. New snow accumulations will be light of one inch or so and no additional impacts are expected across the area. However, continued impacts on local interstates and roadways from earlier lake effect snow will cause hazardous travel into the early afternoon commute. Sefcovic
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 12:53 AM EST | Winter Storm Warning | CLE | Erie | 12 hr |
| Jan 26, 2:53 AM EST | Wind Chill Advisory | CLE | Hancock, Marion, Wood, Wyandot | 7 hr |
| Jan 26, 8:07 AM EST | Special Weather Statement | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Lorain | 53 min |
Nearby
Wind Chill Advisories in Ohio, 2022Wind Chill Advisories in Pennsylvania, 2022Every wind chill advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.